# SDR SWAA2021070707763

- Difficulty date: February 26, 2020
- Submitted: July 7, 2021
- Operation: Air carrier
- Aircraft: N427WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29831
- Aircraft time: 61,662 hours, 36,230 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Bent
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REF PREVIOUS LP 1065073; L1 DOOR AFT UPPER CORNER BENT. MEASURED L.5' X W.5' X .078' BENT OUT. OUT OF LIMITS PER SRM 52-10-01-1A-1. PARA 4 (#4) FIGURE 103 ALLOWABLE DAMAGE 1 DETAIL F. / REF DMA#0258979 C/W PERMENANT REPAIR PER EA 1-A52-2338; THIS IS A PERMENANT REPAIR; NO FURTHER DEFECTS NOTED AND NO FURTHER ACTION REQUIRED CL# 29666
